Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 199, NWS Tulsa, OK

July 14, 2016McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 1:41 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 1:41 PM CDT (18:41 UTC)
Expired
Jul 14, 2016, 2:30 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:15 PM CDTTSTM WND DMGMcalester, OKLARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS54 KTSA 141841
SVRTSA
OKC091-121-141930-
/O.NEW.KTSA.SV.W.0199.160714T1841Z-160714T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
141 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 230 PM CDT

* AT 141 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHEAST OF LAKE EUFAULA STATE PARK TO 3
  MILES WEST OF HORNTOWN...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MCALESTER...                      KREBS...
  SAVANNA...                        CROWDER...
  ALDERSON...                       INDIANOLA...
  HANNA...                          ASHLAND...
  HAYWOOD...                        BLOCKER...
  SCIPIO...                         VERNON...
  ARPELAR...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598
      3531 9592 3503 9546 3503 9551 3499 9551
      3469 9609
TIME...MOT...LOC 1841Z 316DEG 33KT 3536 9556 3509 9631 

HAIL...1.00IN
WIND...60MPH
 
$$

LACY
1 follow-up statement
996 
WWUS54 KTSA 141905
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CDT THU JUL 14 2016

OKC091-121-141930-
/O.CON.KTSA.SV.W.0199.000000T0000Z-160714T1930Z/
MCINTOSH OK-PITTSBURG OK-
205 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN MCINTOSH AND NORTHERN PITTSBURG COUNTIES...

AT 204 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CROWDER TO 2 MILES NORTHWEST OF
HAYWOOD TO 2 MILES SOUTHWEST OF CALVIN...MOVING SOUTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      KREBS...
SAVANNA...                        CROWDER...
ALDERSON...                       INDIANOLA...
HANNA...                          ASHLAND...
HAYWOOD...                        BLOCKER...
SCIPIO...                         VERNON...
ARPELAR...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598
      3531 9592 3503 9546 3503 9551 3499 9551
      3469 9609
TIME...MOT...LOC 1904Z 347DEG 32KT 3507 9566 3492 9597 3494 9628 

HAIL...1.00IN
WIND...60MPH
 
$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 14, 10:49 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 AM CDT THU JUL 14 2016

...UPDATE...

.DISCUSSION...
Earlier update increased precip chances for most locations based
on organizing MCS and likelihood it will be persist eastward.
Instability has recovered substantially in wake of the early
morning convection and expectations are that severe weather
potential will increase through the day as the ongoing storms
become nearer sfc based. Prior to the convection temps are on
track and any later update would be to cool temps once the
convection influences an area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  70  89  72 /  90  80  40  30
FSM   94  72  90  73 /  80  70  40  30
MLC   95  72  91  73 /  70  60  40  30
BVO   92  67  88  69 /  90  80  30  30
FYV   90  68  86  67 /  80  80  40  30
BYV   90  68  86  67 /  80  80  40  30
MKO   94  71  90  72 /  90  80  40  30
MIO   91  68  88  70 /  90  70  30  30
F10   95  71  91  73 /  80  70  40  30
HHW   96  74  95  73 /  50  30  30  20

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU JUL 14 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
809 AM CDT THU JUL 14 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...BEFORE NOON...INCREASING DURING AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS
AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED
TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS.
ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS
NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX.
EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO
LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS
AFTERNOON AND EVENING.

CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL
WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE
FURTHER AS STORMS CONSOLIDATE.  SEVERAL DATA SOURCES INDICATE
LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS...
ARE POSSIBLE WITH THE STRONGEST STORMS.

AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE
IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX.
WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL
RATES MAY PRODUCE LOCALIZED FLASH FLOODING.

FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS
THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES
APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY
STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG
WIND GUSTS THE MAIN CONCERN.

HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO
THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 14, 1:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     GLENPOOL                35.96N 96.01W
07/14/2016                   TULSA              OK   PUBLIC

            TREE DAMAGE IN GLENPOOL.

&&

AEJ
Special weather statement, Jul 14, 1:32 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT THU JUL 14 2016

OKZ065-071-073-141900-
OKFUSKEE OK-PITTSBURG OK-MCINTOSH OK-
132 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHWESTERN MCINTOSH AND NORTHERN PITTSBURG COUNTIES UNTIL 200 PM
CDT...

AT 131 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF WEWOKA TO 4 MILES SOUTHEAST OF
HENRYETTA. MOVEMENT WAS EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      KREBS...
WELEETKA...                       CROWDER...
INDIANOLA...                      HANNA...
ASHLAND...                        HAYWOOD...
BLOCKER...                        SCIPIO...
ARROWHEAD STATE PARK...           VERNON...
ARPELAR...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.

LAT...LON 3541 9609 3538 9608 3538 9600 3503 9544
      3503 9551 3500 9551 3472 9609 3505 9609
      3506 9607 3509 9606 3512 9603 3512 9601
      3515 9601 3515 9598 3529 9598 3529 9634
TIME...MOT...LOC 1831Z 281DEG 53KT 3519 9650 3538 9594

LACY
Local storm report, Jul 14, 1:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     TSTM WND DMG     1 S MAZIE               36.09N 95.36W
07/14/2016                   MAYES              OK   EMERGENCY MNGR

            MOBILE HOME ROLLED

&&

EJC
Local storm report, Jul 14, 1:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     TSTM WND DMG     1 E OWASSO              36.27N 95.84W
07/14/2016                   TULSA              OK   NWS EMPLOYEE

            LARGE TREE LIMB BROKEN AT BAPTIST VILLAGE IN OWASSO. TIME
            ESTIMATED FROM RADAR.

&&

NMM
Local storm report, Jul 14, 1:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
139 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND DMG     MAZIE                   36.11N 95.36W
07/14/2016                   MAYES              OK   BROADCAST MEDIA

            ROOF BLOWN OFF BUILDING WEST OF MAIZE ON US-69.

&&

AEJ
Local storm report, Jul 14, 1:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
07/14/2016  E80.00 MPH       MUSKOGEE           OK   BROADCAST MEDIA

            FOX 23 STORMTRACKER REPORT AT US-69.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more60 min
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.